# SDR DALA2018041102390

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 42,630 hours, 21,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON SIDE BOX PRESSURE PLATE FROM THE FIRST HOLE FORWARD OF FR 43 AND Y+1650.0 IN PASSENGER CABIN, REPLACED PRESSURE PLATE LOC ON FR43 AND Y+1650 IN PASSENGER CABIN AS PER SRM 51-72-11.
